IronMag Research Chems


stanozolol buzz

Results 1 to 6 of 6

Thread: stanozolol buzz

  1. #1
    Registered User


    Join Date
    Sep 2010
    Gender
    Male
    Location
    Georgia
    Posts
    3
    Rep Points
    10

    stanozolol buzz






    Hey guys, my name is David, I'm new and I was hoping someone might know something about the effects of oral stanozolol.
    I just turned 61 and I ve been lifting since the early 80's.Then 2 years ago a lot of bad stuff happened at once and I took almost 2 years off.I stopped riding my bike and gained 50 pounds.I look disgusting and have to wear sweats all the time cause they have an elastic waistband.
    So three months ago I got back in the gym.I'm getting my definition back and lost 20 pounds but I know the next 20 is going to be much harder to cut especially at my age, so I bought 100 10mg tablets of stanozolol. I took 20mg this morning and got a kind of buzz but felt weak. Is this normal or am I just having a heart attack or something? I hope someone can help
    Thanks

  2. #2
    Moderator
    MODERATOR
    blergs.'s Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    E.U.
    Posts
    2,688
    Rep Points
    209967797

    never herd of this when i used the GP winny, got nice gaines (was with test and deca)
    but i will say this, its very bad on cholesterol more so them most oral aas. at 61 i would strongly rec NOT using it or other orals. nvm the fact it is liver toxic but with winny id worry more about cholesterol over the liver for short bousts of uses
    testcyp cycle with maybe deca in there.

    just my o.2

  3. #3
    Pin2win


    Join Date
    Mar 2010
    Gender
    Male
    Location
    Texas, USA
    Posts
    757
    Rep Points
    4572053

    Pretty bad on liver, lipids, AND hairline..

    Overrated.
    All posts are 100% hypothetical role-play based on a fictional character named "Tyler3295".

  4. #4
    Registered User
    pyes's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    east coast, USA
    Posts
    1,096
    Rep Points
    24067247

    oral winny never gave me a buzz, or light headed.. just made me nauseous. I do not think winny is your culprit unless it is dropping your blood pressure. try another pill and see if it happens again...if so..stop using them.

  5. #5
    THE WAR PIG
    SUPER MODERATOR
    XYZ's Avatar


    Join Date
    Jun 2010
    Gender
    Male
    Location
    IM
    Posts
    5,442
    Rep Points
    2147483647

    Please for your own sake, do some research before poping pills. You really have no idea how this is going to work.

  6. #6
    Registered User


    Join Date
    Sep 2010
    Gender
    Male
    Location
    Georgia
    Posts
    3
    Rep Points
    10






    Dear guys and women,
    I just wanted to thank you all for your advice, as it turns out it wasn't the winnie at all but a blood pressure pill I stupidly did not take that day. Todays workout was great, doubled my cardio.
    Thanks again

Similar Threads

  1. stanozolol in my cycle
    By strength is pain in forum Anabolic Zone
    Replies: 8
    Last Post: 10-06-2011, 11:12 PM
  2. Stanozolol trivia!
    By Curt James in forum Anabolic Zone
    Replies: 2
    Last Post: 08-20-2011, 11:18 AM
  3. stanozolol amp
    By rocco0218 in forum Anabolic Zone
    Replies: 1
    Last Post: 06-12-2011, 07:04 PM
  4. Stanozolol
    By piratedebo in forum Anabolic Zone
    Replies: 6
    Last Post: 03-16-2010, 07:44 PM
  5. new-bee ( BUZZ BUZZ )
    By vitamean in forum New Members Begin Here!
    Replies: 3
    Last Post: 07-28-2006, 02:32 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->